# SDR USAA2014040800010

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 44,821 hours, 16,554 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHL TO MCO, CREW SENT AN ACARS MSG, ANTI-ICE LT WINDSHIELD.  DUE TO HISTORY ON ANTI-ICE LT WINDSHIELD & FORECASTED ICING CONDITIONS AHEAD, FLIGHT DIVERTED TO CLT.  FLIGHT LANDED WITHOUT INCIDENT.  IAW TSM 30-42-00-810-801A, SWAPPED WIRES TO SPARE SENSOR AT WINDSHIELD CONNECTOR.  OPERATIONS CHECKED OK IAW AMM 30-42-00-710-001A.  CAPTAIN'S WINDOW HEAT OK FOR SERVICE.
